Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 25, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this tornado warning at Jun 26, 2010, 12:34 AM CDT for Buena Vista County, Cherokee County, Iowa. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 12:34 AM CDT (05:34 UTC)
- Expired
- Jun 26, 2010, 1:15 AM CDT
- In force
- 41 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Buena Vista County, IA, Cherokee County, IA
The radar
The Sioux Falls radar (KFSD), 128 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:46 AM CDT | FUNNEL CLOUD | 1 E Cherokee, IA | |
| Jun 26, 12:46 AM CDT | FUNNEL CLOUD | 1 N Meriden, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 25.0
The text
As transmitted, in the capitals the NWS used until 2016.
345 WFUS53 KFSD 260534 TORFSD IAC021-035-260615- /O.NEW.KFSD.TO.W.0025.100626T0534Z-100626T0615Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1234 AM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BUENA VISTA COUNTY IN NORTHWEST IOWA... CENTRAL CHEROKEE COUNTY IN NORTHWEST IOWA... * UNTIL 115 AM CDT * AT 1233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLEGHORN TO LARRABEE...AND MOVING SOUTHEAST AT 15 MPH. * THESE TORNADIC STORMS WILL BE NEAR... CHEROKEE AROUND 1250 AM CDT... AURELIA AROUND 105 AM CDT... QUIMBY AROUND 115 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4283 9580 4289 9548 4268 9532 4260 9572 TIME...MOT...LOC 0533Z 337DEG 13KT 4277 9573 4283 9550 $$ RSR
2 follow-up statements
940 WWUS53 KFSD 260549 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1249 AM CDT SAT JUN 26 2010 IAC021-035-260615- /O.CON.KFSD.TO.W.0025.000000T0000Z-100626T0615Z/ CHEROKEE IA-BUENA VISTA IA- 1249 AM CDT SAT JUN 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL BUENA VISTA AND EASTERN CHEROKEE COUNTIES UNTIL 115 AM CDT... AT 1249 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR CHEROKEE TO 7 MILES NORTH OF AURELIA...MOVING SOUTHEAST AT 25 MPH. THESE DANGEROUS STORMS WILL BE NEAR... AURELIA AROUND 100 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 4277 9566 4286 9546 4268 9532 4262 9563 TIME...MOT...LOC 0549Z 320DEG 20KT 4273 9561 4280 9541 $$ RSR
356 WWUS53 KFSD 260612 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 112 AM CDT SAT JUN 26 2010 IAC021-035-260622- /O.EXP.KFSD.TO.W.0025.000000T0000Z-100626T0615Z/ CHEROKEE IA-BUENA VISTA IA- 112 AM CDT SAT JUN 26 2010 ...THE TORNADO WARNING FOR WEST CENTRAL BUENA VISTA AND EASTERN CHEROKEE COUNTIES WILL EXPIRE AT 115 AM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT. LAT...LON 4277 9566 4286 9546 4268 9532 4262 9563 TIME...MOT...LOC 0612Z 320DEG 20KT 4263 9550 4270 9530 $$ JM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Jun 25, 9:50 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 25, 9:50 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 950 PM CDT FRI JUN 25 2010 .DISCUSSION... WAVE MOVING THRU MN ALFT KICKED OFF CONVECTION THRU NERN CWA LATE AFTN...WHICH HAS BEEN DROPPING THRU MN AND NOW INTO NW IA. AS WAVE CONTINUES TO PUSH E...SHUD SEE LESS AND LESS BACKBUILDING AS LLJ CONTINUES TO VEER. IN THE MEANTIME...AREA WL CONTINUE TO FEED ON INSTABILITY AS SINKS SWRD...AND WL STILL HAVE TO WATCH STORMS FOR SEVERITY HEADING SWRD AS IN AREA OF HIGH 0-1 KM SHEAR ALG WRN FLANK. MUST CUT SHORT FOR SVR OPERATIONS. /CHAPMAN && .AVIATION... VFR CONDS ARE EXPECTED TO PERSIST AT ALL TAF SITES THROUGH TOMORROW AFTN. A FEW TSRA MAY DEVELOP ALONG A WARM FRONT WHICH WILL SET UP IN EAST CENTRAL SOUTH DAKOTA LATE TMRW MORNING...SO HAVE ADDED THIS POSSIBILITY IN AT KHON AND KFSD TMRW AFTN. OTHERWISE...LIGHT AND VARIABLE WINDS TONIGHT WILL BECOME EASTERLY NORTH OF THE BNDRY...AND WINDS WILL BECOME STRONGER AND SOUTHERLY TO THE SOUTH OF THE BNDRY DURING THE AFTN. /LAFLIN && .PREV DISCUSSION... STORM DEVELOPMENT SEEMS TO BE PRIMED FOR VERY LATE THIS AFTN FROM SWRN MN TO N AND E OF FCST AREA...WITH SOME DVLPMNT BACK TO THE S AND W ERY THIS EVE. PARAMETERS STILL LOOK RIPE FOR SEVERE STORMS OVER THAT FAR NERN CRNR AND EXPECT THEY WILL BCM SVR QUICKLY AND WE WILL HAVE TO BE READY FOR QUICK ACTION IF THE STORMS AFFECT OUR AREA. ONE THING THAT CUD SET UP DVLPMNT OVER OUR FCST AREA NEXT FEW HRS WUD BE DIFFERENTIAL HEATING BOUNDARY SET UP BY SC THAT HAS DEVELOPED AND IS SPREADING EWD MAINLY NORTH OF I90. FOR THE TIME THIS DOESNT SEEM TO SHOW MUCH VERTICAL DEVELOPMENT BUT THAT HEATING DIFFERENTIAL CUD CREATE THE BOUNDARY FOR DEVELOPMENT. AS STORMS DEVELOP QUICKLY THRU ERY EVE THE BEST INSTABILITY GRADIENT AND OTHER FACTORS WILL BE SLIDING EWD...AND EXPECT STORMS TO DO A FAIRLY QUICK EXIT LATE THIS EVE. AS FAR AS WWD EXTENT OF DEVELOPMENT...DO NOT EXPECT ANYTHING MORE THAN VERY SPOTTY/ISOLD CELLS SWRN HALF OF FCST AREA...AND THIS CUD BE GENEROUS THINKING AS STG INFLUX OF MOIST UNSTABLE AIR CONTS TO FEED OVER ERN FCST AREA INTO THAT NERN CRNR AS GRADIENT RELAXES TO THE W AND KEEPS CONVECTION POTENTIAL NIL OR LOW.TEMPS WILL BE WARM TONIGHT AS PER GUIDANCE WITH A LTL MORE COOLING W THAN E UNDER MORE RELAXED GRADIENT AND SLIGHTLY LESS HUMID AIR. / WILLIAMS SATURDAY COULD PROVE TO BE AN INTERESTING DAY WITH THE BOUNDARY FROM TONIGHT LIKELY HANGING UP AROUND HIGHWAY 14 AND INTERSTATE 90. TOUGH TO REALLY PICK ANY PARTICULAR MODEL AS THEY ARE ALL SOMEWHAT POLLUTED BY CONVECTION. SHEAR LOOKS TO FAIRLY GOOD WITH A LITTLE BIT BETTER 0-1KM INFLOW THAT THE EVENT A COUPLE OF DAYS AGO BUT SLIGHTLY WEAKER WINDS ALOFT SO DEEPER SHEAR NOT QUITE AS GOOD. HOWEVER...OVERALL INSTABILITY LOOKS PRETTY GOOD WITH CAPE VALUES LIKELY AROUND 3500 J/KG. SO...LARGE HAIL...WIND AND EVEN A TORNADO OR TWO POSSIBLE. OTHERWISE...LIKELY VERY WARM AND MUGGY WITH HIGHS IN THE 80S...A FEW 90S IN NORTHWEST IOWA...ALONG WITH DEW POINTS IN THE LOWER TO MID 70S. SUNDAY INTO MONDAY LOOKS DRY AND PLEASANT...ALTHOUGH A LITTLE BREEZY ON SUNDAY. AS THE SYSTEM PASSES SATURDAY NIGHT...DRIER LOW LEVEL AIR WILL HELP TO FLUSH OUT THE MUCH HIGHER DEW POINT AIR WHICH WILL SET UP THE NICE DAYS AHEAD. SUNDAY STILL NICELY WARM WITH HIGHS FROM THE LOWER TO MID 80S. A SYSTEM SWINGS THROUGH TO THE NORTH OF THE AREA ON SUNDAY NIGHT...WHICH WILL SWING ANOTHER REINFORCING SHOT OF DRY AIR. NOT EXPECTING ANY PRECIPITATION WITH THIS...BUT MAY NEED TO WATCH FOR A STRAY SHOWERS AROUND SW MN ON SUNDAY AFTERNOON. ALONG WITH THIS REINFORCING SHOT OF DRIER AIR WILL BE SLIGHTLY COOLER CONDITIONS WITH HIGHS ON MONDAY FROM THE UPPER 70S IN SW MN TO THE MID 80S IN SC SD. IN THE LATTER PERIODS(TUE/FRI)...THIS TIME FRAME LOOKS LIKE A PERIOD OF AMPLIFIED FLOW WITH A STRONG UPPER LEVEL RIDGE JUST WEST OF THE AREA AND STRONG OW PRESSURE OVER THE GREAT LAKES REGION. WILL INITIALLY BE SIDING WITH THE GEM AND GFS AS THE ECMWF SEEMS TOO QUICK TO SHOVE THE UPPER LEVEL RIDGE TO THE EAST UNDER SUCH AMPLIFIED FLOW. WHAT THIS SHOULD SET UP IS A PRETTY NICE PERIOD OF WEATHER AS SFC HIGH PRESSURE SLOWLY WORKS EAST AND SOUTH TO SOUTHEAST WINDS GRADUALLY INCREASE BY LATE IN THE WEEK. WILL NOT STRAY TOO FAR FROM GUIDANCE DURING THIS TIME FRAME WITH NEAR NORMAL TEMPERATURES AND A FAIRLY STRONG SFC HIGH PRESSURE EXPECTED TO SLOWLY SHIFT EASTWARD. /08 && .AVIATION... SC THAT DEVELOPED NRN FCST AREA ERY THIS AFTN WAS PRODUCING SOME CIGS JUST DOWN INTO MVFR CATEGORY. EXPECT ANY CIGS TO LIFT ABV THAT LEVEL NEXT CPL HOURS. GNRL VFR CONDS SHUD THEN CONT THRU 06Z WITH THE SIGNIFICANT EXCEPTION OF LOCAL LOWERING IN TSTMS MAINLY NERN FCST AREA. 06Z TO 15Z TIME PERIOD BRINGS ANY TSTM ACTVTY MOVING OUT OR DYING OFF AND AGAIN GNRL VFR LIKELY TO PREVAIL...BUT WITH FAIRLY HI LO LVL MOISTURE VALUES THERE CUD BE SOME PATCHY CIGS 2-3K DVLPG OR PERHAPS EVEN SOME LCL FOG OR ST CIGS BLO 1K FT IF GRADIENT RELAXES ENUF. AFT 15Z THE GENERAL VFR PATTERN WILL BE INTERSPERSED WITH INCREASING LCL MVFR CIGS AND VSBYS AS TSTMS ONCE AGAIN INCREASE...THIS TIME FROM THE W. / WILLIAMS && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jun 25, 11:53 AM CDT, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1153 AM CDT FRI JUN 25 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-261200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1153 AM CDT FRI JUN 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP VERY LATE THIS AFTERNOON AND EARLY THIS EVENING ALONG A STATIONARY FRONT OVER FAR EAST CENTRAL SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOME STORMS ARE EXPECTED TO BECOME SEVERE... CAPABLE OF PRODUCING TENNIS BALL SIZED HAIL...80 MPH WINDS...AND TORNADOES. THE MAIN THREAT OF TORNADOES WILL BE WITH THE FIRST STORMS WHICH COULD DEVELOP BETWEEN BROOKINGS SOUTH DAKOTA AND MARSHALL MINNESOTA. STORMS ARE EXPECTED TO DEVELOP SOUTH AND EAST INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA DURING THE EVENING...WITH THE MAIN SEVERE WEATHER THREAT TRANSITIONING TO DAMAGING WINDS. THUNDERSTORMS WILL GENERALLY BE EAST OF THE AREA AFTER MIDNIGHT TONIGHT...HOWEVER THERE IS A SLIGHT CHANCE FOR THUNDERSTORM REDEVELOPMENT LATE TONIGHT. SHOULD STORMS REDEVELOP...THERE IS THE POTENTIAL FOR A FEW SEVERE STORMS...WITH THE THREAT OF HAIL TO THE SIZE OF HALF DOLLARS. FLOODING... FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...AS WELL AS...PORTIONS OF THE LITTLE SIOUX RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING OF SMALL STREAMS AND CREEKS ALSO CONTINUES IN SOUTH CENTRAL SOUTH DAKOTA BETWEEN THE JAMES RIVER AND MISSOURI RIVER...RESULTING IN NUMEROUS ROAD CLOSURES IN RURAL AREAS. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO SATURDAY NIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 4 PMFROM BROOKINGS INTO SOUTHWEST MINNESOTA...AND AFTER 6 PM ELSEWHERE, && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
In the hours before
Local storm report, Jun 25, 10:56 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TORNADO 4 SW SHELDON 43.14N 95.90W
06/25/2010 SIOUX IA TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 25, 11:01 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM FLASH FLOOD WORTHINGTON 43.63N 95.60W
06/25/2010 NOBLES MN TRAINED SPOTTER
WATER COMES UP PAST THE BOTTOM OF CAR DOORS
&&
LAFLINLocal storm report, Jun 25, 11:10 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1110 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TORNADO 3 ENE HOSPERS 43.09N 95.85W
06/25/2010 O'BRIEN IA TRAINED SPOTTER
LARGE TORNADO ON THE GROUND
&&
LAFLINLocal storm report, Jun 25, 11:25 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1125 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL 9 ESE MARSHALL 44.40N 95.61W
06/25/2010 E1.75 INCH LYON MN TRAINED SPOTTER
&&
LAFLINLocal storm report, Jun 25, 11:50 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1150 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM TORNADO 5 W PAULLINA 42.97N 95.78W
06/25/2010 O'BRIEN IA LAW ENFORCEMENT
TORNADO ON THE GROUND
&&
LAFLINLocal storm report, Jun 25, 11:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1155 PM CDT FRI JUN 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TORNADO 4 SW PAULLINA 42.94N 95.73W
06/25/2010 O'BRIEN IA FIRE DEPT/RESCUE
TORNADO ON THE GROUND HEADING SOUTH
&&
LAFLINThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:15 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Osceola | 45 min |
| Jun 25, 9:33 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 42 min |
| Jun 25, 9:53 PM CDT | Tornado Warning | FSD | Lyon, Osceola | 37 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 43 min |
| Jun 25, 10:09 PM CDT | Tornado Warning | FSD | O'Brien, Osceola | 36 min |
| Jun 25, 10:29 PM CDT | Tornado Warning | FSD | O'Brien, Osceola | 46 min |
| Jun 25, 10:42 PM CDT | Tornado Warning | FSD | O'Brien, Sioux | 48 min |
| Jun 25, 10:44 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay, O'Brien | 46 min |
| Jun 25, 10:57 PM CDT | Flash Flood Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 3 hr |
| Jun 25, 11:14 PM CDT | Tornado Warning | FSD | O'Brien | 46 min |
| Jun 25, 11:30 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 45 min |
| Jun 25, 11:43 PM CDT | Tornado Warning | FSD | Cherokee, O'Brien, Plymouth, Sioux | 47 min |
| Jun 26, 12:46 AM CDT | Severe Thunderstorm Warning | FSD | Buena Vista | 44 min |
| Jun 26, 3:42 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 3 more | 24 hr |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.